Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2021

Estimating fixed points of non-expansive mappings with an application

Mohd Jubair, Faizan Ahmad Khan, Javid Ali, Yeşim Akbulut

AIMS Mathematics Cilt 6 · Sayı 9 · ss. 9590–9601 · 01.01.2021
DOI ile aç

Özet

In this paper, we study a three step iterative scheme to estimate fixed points of non-expansive mappings in the framework of Banach spaces. Further, some convergence results are proved for such mappings. A nontrivial numerical example is presented to verify our assertions and main results. Finally, we approximate the solution of a boundary value problem of second order differential equation.

Anahtar kelimeler

THEOREMS uniformly convex Banach space FIXED-POINTS Weak convergence non-expansive mappings iterative schemes second order ordinary differential equation NONEXPANSIVE-MAPPINGS ITERATIVE SCHEME

Atıf için künye

Jubair, M., Khan, F. A., Ali, J., & Akbulut, Y. (2021). Estimating fixed points of non-expansive mappings with an application. AIMS Mathematics, 6(9), 9590–9601. https://doi.org/10.3934/math.2021558

BibTeX
@article{jubair2021-74529,
  author = {Jubair, Mohd and Khan, Faizan Ahmad and Ali, Javid and Akbulut, Yeşim},
  title = {Estimating fixed points of non-expansive mappings with an application},
  journal = {AIMS Mathematics},
  year = {2021},
  volume = {6},
  number = {9},
  pages = {9590--9601},
  issn = {2473-6988},
  doi = {10.3934/math.2021558},
  url = {https://akademik.atauni.edu.tr/yayinlar/74529-estimating-fixed-points-of-non-expansive-mappings-with-an-application}
}